275992

PRIMARY CHOICE Advil Liqui Gels Pain Relivers and Fever Reducer Liquid Filled Capsules, 200Mg Ibuprofen, 160 Count

From
$6.56
Learn More
Check Store Availability

We don't have enough stock on hand.

Adding to cart… The item has been added
Added to Cart

Product details


Fast Pain Medicine

Advil Liqui-Gels provide fast liquid relief, right where you need it most. These liquid-filled capsules get to work in only minutes for powerful relief of headaches, backaches, muscle aches, toothaches, minor arthritis and other joint pain, and aches and pains of the common cold. Advil Liqui-Gels fight pain at the site of inflammation. This pain medication and fever reducer is designed for fast absorption, providing hours of pain relief. Each capsule contains ibuprofen 200mg, a non-steroidal anti-inflammatory drug (NSAID) that is already dissolved, for headache relief, backache relief, menstrual pain relief, joint pain relief and minor arthritis pain relief. More people turn to Advil Liqui-Gels for fast relief than any other liquid-filled pain reliever. Nothing works faster than Advil Liqui-Gels to relieve pain.(1) (1) Among non-prescription analgesics

  • One package of 160 Advil Liqui-Gels Pain Reliever and Fever Reducer liquid filled capsules, with ibuprofen 200mg for pain relief
  • 200mg ibuprofen liqui-gels that provide fast liquid pain relief right where you need it most, while also reducing fever
  • Headache medicine, back pain medicine and joint or minor arthritis pain reliever
  • Pain medication designed for fast absorption
  • Headache, minor arthritis pain, menstrual pain and backache medicine for adults and children 12 years and older
  • Take Advil Liqui-Gels as directed
  • HSA and FSA eligible product

WASHING INSTRUCTIONS:

Machine wash separately in cold water on a gentle cycle. Tumble dry separately on low heat. Add QE Home Wool Dryer Balls to reduce wrinkles and increases drying efficiency. Touch up with a low heat iron as needed. Do not bleach or dry clean.

Reviews